# SDR C2XA09RI067

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 20,147 hours, 15,360 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,565 hours, 8,945 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 23054440
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

FLIGHT 2586 - IND - FLIGHT CREW REPORTED NR 2 ENGINE LOSS OF OIL/PRESSURE IN FLIGHT.  CREW PERFORMED INFLIGHT SHUTDOWN AND LANDED UNEVENTFULLY.  MX REMOVED AND REPLACED OIL FILTER HOUSING ASSY AND PERFORMED OPERATIONAL/LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE. ENG LOST OIL/ PRESSURE IN FLIGHT, IN FLIGHT SHUTDOWN.  REMOVED AND REPLACED OIL FILTER HOUSING ASSEMBLY, LEAK CHECK GOOD IAW ROLLS ROYCE MM 79-23-10.
